liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Variance reduction through robust design of boundary conditions for stochastic hyperbolic systems of equations
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-7972-6183
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, The Institute of Technology.
2015 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 282, 1-22 p.Article in journal (Refereed) Published
Abstract [en]

We consider a hyperbolic system with uncertainty in the boundary and initial data. Our aim is to show that different boundary conditions gives different convergence rates of the variance of the solution. This means that we can with the same knowledge of data get a more or less accurate description of the uncertainty in the solution. A variety of boundary conditions are compared and both analytical and numerical estimates of the variance of the solution is presented. As applications, we study the effect of this technique on Maxwell's equations as well as on a subsonic outflow boundary for the Euler equations.

Place, publisher, year, edition, pages
Elsevier, 2015. Vol. 282, 1-22 p.
Keyword [en]
Uncertainty quantification, hyperbolic system, initial boundary value problems, well posed, stability, boundary conditions, stochastic data, variance reduction, robust design, summation-by parts
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-111893DOI: 10.1016/j.jcp.2014.10.061ISI: 000346430700001OAI: oai:DiVA.org:liu-111893DiVA: diva2:761621
Available from: 2014-11-07 Created: 2014-11-07 Last updated: 2017-12-05

Open Access in DiVA

Variance reduction through robust design of boundary conditions for stochastic hyperbolic systems of equations(588 kB)124 downloads
File information
File name FULLTEXT01.pdfFile size 588 kBChecksum SHA-512
5ce7d2a7ebc44f408d5735336a2b507e3d79d21b2027f89a10157499a6e956bcf796e93cb8f39581ba48c715d5c9ddfe9d72e5e1a04bb391f8664d662fe36eee
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Nordström, JanWahlsten, Markus

Search in DiVA

By author/editor
Nordström, JanWahlsten, Markus
By organisation
Computational MathematicsThe Institute of Technology
In the same journal
Journal of Computational Physics
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 124 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 466 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf